extremely dizzy any thoughts would be appreciated, i would like to get off this drug
Trying to cut paxil back by cutting in half, makes me dizzy if standing and turn head makes me?
Question posted by lightening58 on 26 March 2013
Last updated on 27 March 2013 by smileyhappy
I would call the doctor to ask how you should taper off or not? You may be doing it too fast. Also sounds like you are having Benign Positional Vertigo. When you move your head a certain way it can happen. I have this and if I move a certain way I get dizzy and can feel nauseous. Sometimes it can get really bad other times it's just there a bit. It can last days to months and go and come back. It can happen in bed too when you turn from one position to another. Look it up on the internet. Mention to your doctor the dizziness too.
Hello lightening58. I suggest a taper. SSRI's can be very harsh in withdrawls/side effects. Your doctor could set up a plan to help ease your symptoms.. Regards pledge
Are you trying to cut down on Paxil because of the fact it makes you dizzy or because you have cut it in half you are dizzy.
You should only cut back on These types of medication under a doctors supervision. If you are having these side effects, contact your doctor and ask him/her to prescribe another antidepressant.
Please do this immediately.
Madhup Joshi, MD
- Paxil uses and safety info
- Paxil information for Healthcare Professionals (includes dosage details)
- Side effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.